3 doctors weighed in:

Could a blood thinner cause loss of hair?

3 doctors weighed in
Dr. Ritesh Rathore
Internal Medicine - Hematology & Oncology
2 doctors agree

In brief: Yes

Hair loss of a variable degree can occur with warfarin (coumadin) use- it can range from thinning to major loss.
Typically this is not common and hair regrwoth happens once the blood thinner is stopped. There are newer oral alternatives to warfarin which are available and their use can be discussed with your doctor.

In brief: Yes

Hair loss of a variable degree can occur with warfarin (coumadin) use- it can range from thinning to major loss.
Typically this is not common and hair regrwoth happens once the blood thinner is stopped. There are newer oral alternatives to warfarin which are available and their use can be discussed with your doctor.
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available